# SDR C2XA97CL084

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19704
- Make and model: Emb EMB-120RT
- Aircraft serial: 120086
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539014A
- Condition: Failed
- Location: Cockpit
- Part time: 14,980 hours
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3266 - CREW REPORTED THAT THE RIGHT MAIN GENERATOR FAILED IN FLIGHT AND WOULD NOT RESET.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND THEN REMOVED AND REPLACED THE RIGHT GENERATOR CONTROL UNIT IAW EMB-120 MM 24-30-02.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
